# SDR MWEA95482

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE FUSELAGE FORWARD LOWER SKIN HAS MULTIPLE DENTS AND PULLED RIVETS FROM STA 229 TO 589 FROM LONGERON 26L TO 26R.  REPLACED THE FORWARD LOWER SKIN IAW SRM 51-30.
